# SDR VNAA202111270002

- Difficulty date: October 23, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 37,668 hours, 36,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Part time: 37,668 hours, 36,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE JC TRFKE0013C14, NR 00197.  DURING HEAVY CHECK IN QUERETANO, MEXICO. (QRO) THE FOLLOWING DESCREPANCIES WERE NOTED. FUSELAGE FRAME FS.333.00 WAS FOUND TO HAVE A CRACK BETWEEN STR.1R-STR.2R, THE CRACK WAS LOCATED ON THE FRAME WEB AND INNER FLANGE AND MEASURES 2.350"L.                                                                                                                                                                          
                                                                                                                                                                                                                                              
  CORRECTIVE ACTION: INSTALLED PERMANENT REPAIR. REFERENCE SUPPORTING DOCUMENTATION. OLIVER WYMAN EA 21-C7-53-1090-IR P1,2,3. CRJ700 AMM 20-30-910-802-A01, CFPE NRC 00197, CRJ700 SRM 53-21-03-001-003-A01, CRJ700 SRM 53-21-06-001-004-A01 AND 53-21-06-101-004-A01
